MathSciNet Relay Station
MathSciNet bibliographic data
MR939474 (89e:57003) 57M25 (20F36 82A68)
Turaev, V. G. The Yang-Baxter equation and invariants of links. Invent. Math. 92 (1988), no. 3, 527–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement